# SDR R61A201510160724

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 5,166 hours, 3,570 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K2359
- Condition: Split
- Location: Hyd System
- Part time: 5,166 hours, 3,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HYD SYSTEM 1 LOW QUANTITY MESSAGE.   DID NOT DECLARE AN EMERGENCY AND DIVERTED,  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN PUMP SPLIT AT INTERFACE.  MAINTENANCE R & R ENGINE DRIVEN PUMP IAW AMM AND OPS CHECKED GOOD.
